# SDR CALA2025070306199

- Difficulty date: June 13, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 58,161 hours, 21,784 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS LOCATED ON RT HORIZONTAL STAB LOWER SKIN 2 CRACKS AT STAB STA 120.30,2 CRACKS AT STAB STA 129.50.  REPAIR DOUBLER FROM ELB 9846818 WILL BE INCROPERATED INTO THIS REPAIR DOUBLER.  MAJOR REPAIR,   REPAIRED RT STAB LOWER SKIN CRACKS AT STA 120.30-STA 129.50  PER SRM 55-10-01-2R-11.
